Mathematische Annalen

, Volume 286, Issue 1–3, pp 309–328

On the Burkhardt quartic

  • A. J. de Jong
  • N. I. Shepherd-Barron
  • A. Van de Ven
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • A. J. de Jong
    • 1
  • N. I. Shepherd-Barron
    • 2
  • A. Van de Ven
    • 3
  1. 1.Mathematisch InstituutNÿmegenNetherlands
  2. 2.University of Illinois at ChicagoChicagoUSA
  3. 3.Mathematisch InstituutLeidenNetherlands

Personalised recommendations